# SDR DL72S971464

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN WITH SMOKE DETECTORS GOING OFF.  EMERGENCY RETURN INITIATED.  SMOKE IN THE CABIN WITH TWO PACKS OPERATING.  COMPRESSOR DISCHARGE TEMP LESS THAN 150 DEGREES, FLAPS UP AND LANDING GEAR DOWN.  MAINTENANCE REPLACED 35 DEG CONTROLLER AND ACCOMPLISHED A BREATHER PRESS CK, SYS CKS GOOD.
